Confinement of neutral fermions by a pseudoscalar double-step potential in 1+1 dimensions
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
24/02/2003
|
Resumo |
The problem of confinement of neutral fermions in two-dimensional space-time is approached with a pseudoscalar double-step potential in the Dirac equation. Bound-state solutions are obtained when the coupling is of sufficient intensity. The confinement is made plausible by arguments based on effective mass and anomalous magnetic interaction. (C) 2003 Elsevier B.V. B.V. All rights reserved. |
Formato |
131-134 |
Identificador |
http://dx.doi.org/10.1016/S0375-9601(03)00026-4 Physics Letters A. Amsterdam: Elsevier B.V., v. 308, n. 2-3, p. 131-134, 2003. 0375-9601 http://hdl.handle.net/11449/9084 10.1016/S0375-9601(03)00026-4 WOS:000181141500008 |
Idioma(s) |
eng |
Publicador |
Elsevier B.V. |
Relação |
Physics Letters A |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |